# SDR 2001FA0000508

- Difficulty date: October 29, 2001
- Submitted: November 16, 2001
- Operation: General aviation
- Aircraft: N38071
- Make and model: Beech F33A
- Aircraft serial: CE935
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Worn
- Location: Magneto
- Part time: 504 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO AND FOUND THE CARBON BRUSH WORN.  CARBON DUST WAS FOUND ON THE FLAT PART OF THE CAP.  WHERE IT LOOKS LIKE A SMALL SPARK LINE TO GROUND.  THE WEAR ON THIS BRUSH IS ABOVE NORMAL.
